Journal of the European Mathematical Society
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Eur. Math. Soc. (JEMS), 2021, Volume 23, Issue 4, Pages 1333–1380 (Mi jems4)  

Moments of $L$-functions and the Liouville–Green method

Olga Balkanovaa, Dmitry Frolenkovba

a Steklov Mathematical Institute, Moscow, Russia
b HSE University

Funding Agency Grant Number
Academy of Finland 293876
Russian Science Foundation 14-11-00335
Foundation for the Development of Theoretical Physics and Mathematics BASIS
Research of O. Balkanova is supported by Academy of Finland project no. 293876. Research of D. Frolenkov is supported by the Russian Science Foundation under grant [14-11-00335] and performed in Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences and is partially supported by the Foundation for the Advancement of Theoretical Physics and Mathematics "BASIS".


DOI: https://doi.org/10.4171/JEMS/1035


Bibliographic databases:

ArXiv: 1610.03465
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jems4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Number of views:
    This page:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021